# SDR GLBA2015090200533

- Difficulty date: September 1, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 49,322 hours, 51,492 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPE
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE WHITE EMER FLOOR EXIT LIGHTING AT ROW 7 IS INOPERATIVE.  REPLACED THE BULB IN THE EMER LIGHTING TRACK ON THE FLOOR AT ROW 7, PN 3071BPE NSN.  OPERATIONS CHECKED GOOD IAW MM 33-51-02.
